# SDR SIMA20150216006

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,557 hours, 33,729 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DEPARTURE, CLIMBING THROUGH 10,000 FEET, WE RECEIVED EICAS INDICATION BLD 1 - 2 LEAK. LEAK LIGHT IN RED, BLD BUTTONS DID NOT LIGHT.  FOLLOWED AOM PROCEDURES & MADE AN EMER LANDING, INDICATION REMAINED AFTER ENG SHUTDOWN.  AT JOINT 14 FOUND THERMAL SWITCH WIRES DISCONNECTED.  SOLDERED CONNECTIONS IAW AMM 36-20-02.  BLD 2 LEAK MSG WENT AWAY.  REF ITEM 3 THIS LOG PAGE FOR BLD 1 LEAK.  FOUND SMALL LEAK AT JOINT 28.  R & R O RINGS IAW AMM 36-11-00.  RAN BLD AIR FROM APU FOR 30 MINUTES.  NO LEAKS NOTED AT THIS TIME.
